# SDR SWAA2024050682353

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 30,429 hours, 14,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS INOP LH/RH<[01] REMOVED; REPLACED AND PERFORMED GOOD OPERATIONAL TEST EMERGENCY BATTERY PACKS M1694 AND REINSTALLED AIR GRILLS AT M1694; M1695 EMERGENCY BATTERY PACK PER AMM 33-51-06-960-805. TASK CARD COMPLETED.;[02] VERIFIED CORRECTIVE ACTION 1
